Skip to Main content Skip to Navigation


...
hal-01584754v1  Journal articles
Benoît PerthameWeiran SunMin Tang. The fractional diffusion limit of a kinetic model with biochemical pathway
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2018, 69:67, ⟨10.1007/s00033-018-0964-3⟩
...
hal-01192658v5  Journal articles
Mehdi Badsi. Linear electron stability for a bi-kinetic sheath model.
Journal of Mathematical Analysis and Applications, Elsevier, 2017, ⟨10.1016/j.jmaa.2017.04.055⟩
...
hal-00849405v2  Journal articles
Emeric BouinVincent CalvezGrégoire Nadin. Propagation in a kinetic reaction-transport equation: travelling waves and accelerating fronts
Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 217 (2), pp.571-617
...
hal-00844174v1  Journal articles
Nicolas Vauchelet. Numerical simulation of a kinetic model for chemotaxis
Kinetic and Related Models , AIMS, 2010, 3 (3), pp.501-528. ⟨10.3934/krm.2010.3.501⟩
...
hal-01370006v1  Journal articles
Miroslaw LachowiczHenryk LeszczyńskiMartin Parisot. Blow-up and global existence for a kinetic equation of swarm formation
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2017, 27 (6), pp.22. ⟨10.1142/S0218202517400115⟩
...
hal-00176202v2  Journal articles
Emanuele CagliotiFrançois Golse. The Boltzmann-Grad limit of the periodic Lorentz gas in two space dimensions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2008, 346 (7-8), pp.477-482. ⟨10.1016/j.crma.2008.01.016⟩
...
tel-00011120v1  Habilitation à diriger des recherches
Christophe Buet. Analyse mathématique et numérique de quelques modèles hydrodynamiques et cinétiques de la physique des plasmas
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2005